# SDR REXA201000211

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,056 hours, 18,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 625.3 TO FS 640 AND BETWEEN STRINGERS 19L AND 20L IS DAMAGED.  REPAIRED FUSELAGE SKIN AT FS 625.3 TO 640 IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER 601R-53-19741.
